An Overview of Modified Shanks’ Conjecture and Comments on its Validity
N. Gangatharan & T.C. Chuah
American Journal of Applied Sciences, Volume 4, Issue 4, pp. 184–187 · doi.org/10.3844/ajassp.2007.184.187
Abstract
This study reports the validity of the modified Shanks’ conjecture on the planar least squares inverse (PLSI) method of stabilizing two-dimensional (2-D) recursive digital filters. A theoretical procedure proposed based on the Lagrange multiplier method of mathematical optimization. The results indicate that the modified Shanks’ conjecture reported by Jury was valid for special classes of 2-D polynomials.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Gangatharan, N. & Chuah, T. (2007). An Overview of Modified Shanks’ Conjecture and Comments on its Validity . American Journal of Applied Sciences, 4(4), 184–187. https://doi.org/10.3844/ajassp.2007.184.187
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
